Skip to main content

Problems in Extremal and Probabilistic Combinatorics


Minimum pair degree condition for tight Hamiltonian cycles in 4-uniform hypergraphs

Author(s): J. Polcyn, Chr. Reiher, V. Rödl, A. Ruciński, M. Schacht, B. Schülke
Published in: Acta Mathematica Hungarica, Issue 161/2, 2020, Page(s) 647-699, ISSN 0236-5294
DOI: 10.1007/s10474-020-01078-7

On some graph densities in locally dense graphs

Author(s): Joonkyung Lee
Published in: Random Structures & Algorithms, 2021, ISSN 1042-9832
DOI: 10.1002/rsa.20974

Embedding spanning subgraphs in uniformly dense and inseparable graphs

Author(s): Oliver Ebsen, Giulia S. Maesaka, Christian Reiher, Mathias Schacht, Bjarne Schülke
Published in: Random Structures & Algorithms, Issue 57/4, 2020, Page(s) 1077-1096, ISSN 1042-9832
DOI: 10.1002/rsa.20957

Squares of Hamiltonian cycles in 3‐uniform hypergraphs

Author(s): Wiebke Bedenknecht, Christian Reiher
Published in: Random Structures & Algorithms, Issue 56/2, 2019, Page(s) 339-372, ISSN 1042-9832
DOI: 10.1002/rsa.20876


Published in: Forum of Mathematics, Sigma, Issue 7, 2019, ISSN 2050-5094
DOI: 10.1017/fms.2019.7

Quasirandomness in Hypergraphs

Author(s): Elad Aigner-Horev, David Conlon, Hiệp Hàn, Yury Person, Mathias Schacht
Published in: The Electronic Journal of Combinatorics, Issue 25/3, 2018, ISSN 1077-8926
DOI: 10.37236/7537

Powers of Hamiltonian cycles in randomly augmented graphs

Author(s): Andrzej Dudek, Christian Reiher, Andrzej Ruciński, Mathias Schacht
Published in: Random Structures & Algorithms, Issue 56/1, 2019, Page(s) 122-141, ISSN 1042-9832
DOI: 10.1002/rsa.20870

Turán’s Theorem for the Fano Plane

Author(s): Louis Bellmann, Christian Reiher
Published in: Combinatorica, Issue 39/5, 2019, Page(s) 961-982, ISSN 0209-9683
DOI: 10.1007/s00493-019-3981-8

Homomorphism Thresholds for Odd Cycles

Author(s): Oliver Ebsen, Mathias Schacht
Published in: Combinatorica, Issue 40/1, 2020, Page(s) 39-62, ISSN 0209-9683
DOI: 10.1007/s00493-019-3920-8

Ramsey games near the critical threshold

Author(s): David Conlon, Shagnik Das, Joonkyung Lee, Tamás Mészáros
Published in: Random Structures & Algorithms, Issue 57/4, 2020, Page(s) 940-957, ISSN 1042-9832
DOI: 10.1002/rsa.20959